Lemsip Max Cold & Flu Blackcurrant sachets combine all the soothing reassurance and comfort from a hot drink, together with a maximum level of two active ingredients; Paracetamol (1000mg) and Phenylephrine hydrochloride (12.2mg). Paracetamol helps relieve aches, pains, sore throats and fever associated with colds and flu, while phenylephrine hydrochloride reduces the feeling of congestion and production of mucus, helping to relieve a blocked nose.
Got the items as ordered and on time. Thanks.
It was such an easy process to purchase my order. The delivery was very prompt. I was happy to be able to purchase this item that is not sold locally.